# SDR SWAA2019052232915

- Difficulty date: May 9, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 40,012 hours, 19,707 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 113A45001
- Part serial: 006106
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #5 SPOILER UPPER SKIN DELAMINATED DENT 20" FROM OUTBOARD END 6" FROM FORWARD END.  R&R #5 SPOILER PANEL PER AMM.
